# SDR 97ZZZM635

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65468136
- Condition: Misdrilled
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN SEAT TRACK LEFT OUTBOARD HAS HOLES .5 INCH DRILLED IN TOP THROUGH OUT.  REMOVED AND REPLACED SEAT TRACK FROM STATION 520-540 IAW SRM 51-30-2.  REMOVED AND REPLACED SEAT TRACK FROM STATION 727-727B IAW SRM 51-30-2.  FABRICATED SEAT TRACK FROM STATION 727B-907 AND INSTALLED IAW SRM 53-10-5, N/R 71171/0782.
